•    Special Offer
iDoser Merch

Overdose ?

Discuss personal security

Overdose ?

Postby lafferin » Sun Dec 16, 2007 10:30 am

Hello,
I am new to I-doser and was wondering...

Can you overdose with I-doser and what are the effects???

I mean...to take a same dose right after you had one and/or repeat the process several times ?
And what happens when you mix two or more doses ?
Will it simply negate the effect of the previous dose or ................ ???

---curious :D
lafferin
Level 0 (<10)
Level 0 (<10)
 
Posts: 2
Joined: Sun Dec 16, 2007 8:22 am

   Special Offer

Template

Postby Ness » Sun Dec 16, 2007 12:35 pm

No, you can't overdose.
Ness
VIP PLATINUM (500+)
VIP PLATINUM (500+)
 
Posts: 847
Joined: Mon May 21, 2007 2:35 pm

Postby divinorum » Wed Mar 26, 2008 7:42 pm

Sick Boy wrote:Yes you sure as hell can, but it takes a lot.. I took to much peyote and saw warping flowers for hours and hours. I did it over and over and over and over and over and over again for a month, everyday. Anyway my head felt like it was spinning a little bit, and i was way to out of it. No it didn't feel pleasant after a while.


Ness is right. You cannot overdose on this. It does not dose your brain, it just puts you in that state. If you keep doing it, it will just prolong the effect. The reason your head was spinning was probably from listening to the same thing for hours on end, and the flowers probably from the dose. Anyway you cant overdose unless you take a drug that affects you physically.
divinorum
Level 4 (50-199)
Level 4 (50-199)
 
Posts: 189
Joined: Sat Mar 15, 2008 10:52 pm

Postby divinorum » Thu Mar 27, 2008 7:50 pm

Sick Boy wrote:It just means you took to much, and that is exactly what happened, and it made me feel uncomfortable. I couldn't erase those images out of my mind no matter what. Sometimes it can become uncomfortable if you do to much, that for what it is, and for what this program is, is over dosing on it. I wouldn't compare it to a real drug over dose.


Yeah, I was just comparing it to a physical overdose. Technically over-dose and over-use are the same thing.
divinorum
Level 4 (50-199)
Level 4 (50-199)
 
Posts: 189
Joined: Sat Mar 15, 2008 10:52 pm

Postby harrys » Tue Dec 16, 2008 1:48 pm

I think you shouldn't be worried about I-Doser overdose, you should also check what's the risk for addiction. Fun sometimes had hidden costs. I think it would be interesting to hear some opinions from people in drug rehab in this case.
harrys
Level 0 (<10)
Level 0 (<10)
 
Posts: 2
Joined: Tue Dec 16, 2008 1:39 pm


Return to Security

Who is online

Users browsing this forum: No registered users and 1 guest

About us

We lead the industry as a safe and effective method to achieve a simulated experience through the use of binaural audio doses. We originated the concept of digital dosing and have refined the experience. Our products are used by millions of people worldwide.